Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Uneven skin texture, quick tanning, dark spots. Using skin lite cream safe? Any alternative medication?

Hi Doctor this is shree i have wheatish colour..i have no big skin problem..but the only prblm is my skin texture is i have darker shades around skin gets tanned very easily. i even have a lot of dark spots on my skin..Once I used SKIN LITE CREAM( Hydroquinone - Tretinoin - Mometasone) by LIVA and the results were excellent..i got beautiful fair skin..but when i left using got repigmented and again acquired its normal colour and became uneven like can i use dis cream regularly like twice a week..does it have any side effects..?? is it safe to use dis cream as after i stopped even becaome more darker..and if its not safe..what is the alternate solution to keep my skin tone even permanently and help reduce tanning ..
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
u can use sun cream lotion everyday mix it will some creams which contain parafin wax like lactocalamine that will give u soothing effect plus enhance ur skin texture......this will decrease ur itch too
Answered: Fri, 16 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor